Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


estoy preocupado y confundido
Nov 14, 2011

Hola nelson...estoy un poco preocupado: mi cv esta en 34000 y cd4 en 470 (octubre 2011).. Temo que mi medico me mande a iniciar tratamiento antirretrovirales.Eso me procupa porque he oido que causa efectos como mareo, diarrea entre otros, y ademas causa cambios corporales(barriguita, adelgazamiento, cambio de piel, etc)) Por otro lado yo uso esteroides para mantener mi masa muscular entrenando y mi apariencia y temo que tenga que dejarlos de usar::por favor que me recomiendas???tengo miedo!!!!! orientame

Response from Mr. Vergel

No tengas miedo. Todas esas cosas nos pasaban a nosotros con las medicinas viejas. No te preocupes y empieza. Mira que es mas vacil prevenir que lamentar. Tambien sera menos probable que infectes a otros si tienes la carga viral indetectable.

Para adelante. Para atras ni para coger impulso, como decimos en Venezuela.

Nelson



Previous
Regarding seroconversion
Next
tratamiento con testosterona...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement